Real analytic approximation of locally embeddable CR manifolds

C. Denson Hill; Geraldine Taiani

Compositio Mathematica (1981)

  • Volume: 44, Issue: 1-3, page 113-131
  • ISSN: 0010-437X

How to cite

top

Hill, C. Denson, and Taiani, Geraldine. "Real analytic approximation of locally embeddable CR manifolds." Compositio Mathematica 44.1-3 (1981): 113-131. <http://eudml.org/doc/89512>.

@article{Hill1981,
author = {Hill, C. Denson, Taiani, Geraldine},
journal = {Compositio Mathematica},
keywords = {polynomial approximation; real analytic CR manifolds},
language = {eng},
number = {1-3},
pages = {113-131},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Real analytic approximation of locally embeddable CR manifolds},
url = {http://eudml.org/doc/89512},
volume = {44},
year = {1981},
}

TY - JOUR
AU - Hill, C. Denson
AU - Taiani, Geraldine
TI - Real analytic approximation of locally embeddable CR manifolds
JO - Compositio Mathematica
PY - 1981
PB - Sijthoff et Noordhoff International Publishers
VL - 44
IS - 1-3
SP - 113
EP - 131
LA - eng
KW - polynomial approximation; real analytic CR manifolds
UR - http://eudml.org/doc/89512
ER -

References

top
  1. [1] A. Andreotti and C.D. Hill: Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norn. Sup. Pisa, 26 (1972) 299-324. Zbl0256.32006MR460724
  2. [2] M.S. Baouendi and F. Treves: A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, to appear. Zbl0491.35036MR607899
  3. [3] S.J. Greenfield: Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, 22 (1968) 275-314. Zbl0159.37502MR237816
  4. [4] C.D. Hill and G. Taiani: The local family of analytic discs attached to a CR submanifold, Proceedings of the Conference on Several Complex Variables and Related Topics in Harmonic Analysis, Cortona, Italy, (1976-1977), 166-179. Zbl0449.32022
  5. [5] C.D. Hill and G. Taiani: Families of analytic discs in Cn with boundaries on a prescribed CR submanifold. Ann. Scuola Norm. Sup. Pisa, 5, 2 (1978) 327-380. Zbl0399.32008MR501906
  6. [6] C.D. Hill and G. Taiani: On the Hans Lewy extension phenomenon in higher codimension, to appear. Zbl0604.32015
  7. [7] H.R. Hunt and R.O. Wells, Jr., Extensions of CR functions, Amer. Math. J.98 (1976) 805-820. Zbl0334.32014MR432913
  8. [8] A.S. Primicerio and G. Taiani: Famiglie di dischi analitici con bordo su sottovarietà CR nongeneriche, to appear in Annali di Mathematica Pura e Applicata. Zbl0464.32009
  9. [9] R. Nirenberg: On the H. Lewy extension phenomenon, Trans. Amer. Math. Soc., 168 (1972) 337-356. Zbl0241.32006MR301234

NotesEmbed ?

top

You must be logged in to post comments.